Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mother is 51 years old, she is a known case of HTN, diabetes, cholesterol and HIV, shes under medication (telma 20 mg, glyciphage 1g, stator 20, Vonavir) for the same since last 18 years. She developed dizziness, head reeling today morning. She had her breakfast at 12: 30 and was asleep at 2 pm for sometime, she had her lunch after waking up at 4: 30 pm and then the head reeling was severe and she had watery stool with undigested food particle. Gave her an ENO, and now she's asleep. What to do?

1 Doctor Answered
You should consult and take proper check up like blood pressure, ECG etc.. Then take proper treatment..
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.